MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT CIOS CONNECT; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT CIOS CONNECT; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308193
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios connect system.During a procedure, the user reported that the c-arm stopped working.The failure caused the operation to be suspended for more than one hour.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.No further actions are to be taken as there is no negative awareness regarding the quality and performance of the system.The investigation was performed considering complaint description, cs reports, and system history.According to the available information the c-arm stopped working during an interventional procedure.As a result, the procedure was suspended for more than one hour until an engineer (3rd party) fixed the problem.Unfortunately, a more in-depth and verifiable analysis of the problem described was not possible.Our technical department was denied access to the system and the customer did not provide log files or other necessary information.The problem was fixed by a 3rd party service provider.In this context, such on-site interventions may only be carried out by persons authorized by siemens-healthineers.Due to the above circumstances, the problem described was evaluated based on the available data and according to expert opinion.A possible general error, which would require corrective action of the installed base could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS CONNECT
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12758599
Report Number3004977335-2021-02301
Device Sequence Number19668855
Product Code OWB
UDI-Device Identifier04056869009049
UDI-Public04056869009049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308193
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown